# SDR ASAA2023110946116

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,252 hours, 1,261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING-OVERHEAD MAINT LIGHT ILLUMINATED STATUES PAGE- BLEED FAMV L. GROUNDED - YES. FLT DECK EFFECT MSSG CODE# 36-12020. FOUND NO CORRELATED FAULTS IN OMF C/W IFIM TASK 36-12-00-810-801, VIA PNEUMATIC, ENGINE ON SYSTEM TEST LEFT. TEST PASSED. MSG DOES NOT SHOW, MTX LIGHT EXTINGUISHED. FAULT IS INTERMITTENT, NO FURTHER DEFECTS NOTED.
